# SDR UPS97222455

- Difficulty date: March 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19115
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 651841713
- Condition: Corroded
- Location: Bs 302
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION HORIZ STIFFENER CORRODED AT BS 302 RBL 11 WL 182.  CORROSION REMOVAL WAS OUT OF LIMITS.  REMOVED AND REPLACED PART PER SRM 51-10-6, 51-10-1, 51-30-2.
